# SDR USAA2011102800019

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 42,992 hours, 17,436 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Part number: FE240004
- Part serial: 1638
- Condition: Low Pressure
- Location: R2 Door
- Part time: 42,992 hours, 17,436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST ACCUMALATOR LOW PRESSURE.  SERVICED R2 DOOR ASSIST ACCUMULATOR TO CHART REQUIREMENT.
